# SDR IPXA2019092247066

- Difficulty date: September 22, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 16,882 hours, 10,342 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 30501650
- Part serial: 3434
- Condition: Faulty
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR DURING ENG RUN GREEN SYS SERVO CONTROL JAM LIGHT ILLUMINATES WHEN #1 ENG STARTS. ICAC MSG "LEFT AILERON SERVO CONTROL JAM" REMOVED AND REPLACED LEFT AILERON CENTER SERVO ACTUATOR.
